# SDR DAT2005F00000

- Difficulty date: December 15, 2004
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N167RC
- Make and model: Stbros SD330
- Aircraft serial: SH3038
- Engine: Pwa PT6A45R
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210209F
- Part serial: 2240337
- Condition: Failed
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ON THE RETURN FLIGHT, CREW EXPERIENCED RT ENGINE ABNORMALITIES.  THE TORQUE INDICATION EXCEEDED THE RED LINE LIMITATION AND BECAME UNCONTROLLABLE.  AT THE SAME TIME, A DRASTIC DECLINE IN PROP RPM (BELOW 900 RPM) WAS NOTED.  BOTH INDICATIONS WERE NOT ADJUSTABLE TO A STABLE CONDITION, THUS THE NECESSITY TO EXECUTE PRECAUTIONARY RT ENGINE SHUTDOWN.  AN EMERGENCY WAS ALSO DECLARED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MECHANIC REPLACED PROP GOVERNOR WITH A SERVICEABLE ONE IAW MM.  OPS CHECK GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE. (K)
